Non orthogonal cutting problem the case of trapezoidal pieces.
International journal of open problems in computer science and mathematics, Tome 2 (2009) no. 1, p. 69 Cet article a éte moissonné depuis la source European Digital Mathematics Library

Voir la notice de l'article

Classification : 90C27, 90C59
Keywords: combinatorial optimization, cutting problem, heuristic
@article{IJOPCM_2009__2_1_229044,
     author = {Ouafi, Rachid and Khelladi, Abdelkader},
     title = {Non orthogonal cutting problem the case of trapezoidal pieces.},
     journal = {International journal of open problems in computer science and mathematics},
     pages = {69},
     year = {2009},
     volume = {2},
     number = {1},
     zbl = {1206.90152},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_1_229044/}
}
TY  - JOUR
AU  - Ouafi, Rachid
AU  - Khelladi, Abdelkader
TI  - Non orthogonal cutting problem the case of trapezoidal pieces.
JO  - International journal of open problems in computer science and mathematics
PY  - 2009
SP  - 69
VL  - 2
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_1_229044/
LA  - en
ID  - IJOPCM_2009__2_1_229044
ER  - 
%0 Journal Article
%A Ouafi, Rachid
%A Khelladi, Abdelkader
%T Non orthogonal cutting problem the case of trapezoidal pieces.
%J International journal of open problems in computer science and mathematics
%D 2009
%P 69
%V 2
%N 1
%U http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_1_229044/
%G en
%F IJOPCM_2009__2_1_229044
Ouafi, Rachid; Khelladi, Abdelkader. Non orthogonal cutting problem the case of trapezoidal pieces.. International journal of open problems in computer science and mathematics, Tome 2 (2009) no. 1, p. 69. http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_1_229044/